MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. LEVO ARM; HEAD POSITIONING

MIZUHO ORTHOPEDIC SYSTEMS, INC. LEVO ARM; HEAD POSITIONING
Model Number 7887-050
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported nearing the end of the procedure the levo arm gave out and was completely limp/moveable without pressing either button.
 
Event or Problem Description
 
Additional Manufacturer Narrative
There was no evidence of fluid ingress in this units.The corrosion on the contacts was most likely due to the sealant which creates a corrosive byproduct while it is curing.Updated design to eliminate the connectors, replaced the sealing compound curing and applied additional sealing to connectors.

Brand Name
LEVO ARM
Common Device Name
HEAD POSITIONING
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city, ca CA 94587 1234
MDR Report Key9247202
Report Number2921578-2019-00038
Device Sequence Number2600294
Product Code JEA
UDI-Device Identifier00842430104992
UDI-Public00842430104992
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7887-050
Device Catalogue Number7887-050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2019
Initial Date Received by Manufacturer 10/25/2019
Supplement Date Received by Manufacturer10/25/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2921578-10/16/2019-001-R
Patient Sequence Number1